# SDR SWAA2025031095377

- Difficulty date: February 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H B.S. 663 VAPOR BARRIER HAS AN ALUMINUM FOIL PREVIOUS REPAIR LOCATED AT APPROXIMATELY LBL 55 <[01].  PREVIOUS ALUMINUM FOIL REPAIR ON L/H B.S. 663 VAPOR BARRIER LOCATED AT APPROXIMATELY LBL 55 WAS REMOVED; AND PERMANENT REPAIR WAS ACCOMPLISHED IAW SRM 51-70-04-2R-10.
